# SDR R61A2019120781356

- Difficulty date: November 28, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY MAINTENANCE CHECK*** BTWN FR88-90 & AT RBL 46, FLOOR SUPPORT CORRODED. FLOOR SUPPORT REPLACED IAW SRM 51-42-01 & SRM 51-43-03. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
